# SDR RAIA2019042390002

- Difficulty date: April 9, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 42,400 hours, 25,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR CUT OUT Z ANGLE HAS CORROSION......REMOVE AND REPLACED CARGO BAY DOOR CUTOUT Z ANGLE
